MathSciNet Relay Station
MathSciNet bibliographic data
MR2182700 53D35 (37J45)
Abbas, Casim; Cieliebak, Kai; Hofer, Helmut The Weinstein conjecture for planar contact structures in dimension three. Comment. Math. Helv. 80 (2005), no. 4, 771–793.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement